You are not logged in.

Dynamic modeling of the quantitative risk allocation in construction projects

Nasirzadeh, Farnad, Khanzadi, Mostafa and Rezaie, Mahdi 2014, Dynamic modeling of the quantitative risk allocation in construction projects, International journal of project management, vol. 32, no. 3, pp. 442-451, doi: 10.1016/j.ijproman.2013.06.002.

Attached Files
Name Description MIMEType Size Downloads

Title Dynamic modeling of the quantitative risk allocation in construction projects
Author(s) Nasirzadeh, Farnad
Khanzadi, Mostafa
Rezaie, Mahdi
Journal name International journal of project management
Volume number 32
Issue number 3
Start page 442
End page 451
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2014-04
ISSN 0263-7863
Keyword(s) quantitative risk allocation
system dynamics
fuzzy logic
simulation
Language eng
DOI 10.1016/j.ijproman.2013.06.002
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2013, Elsevier Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106060

Document type: Journal Article
Collection: School of Architecture and Built Environment
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 25 Jan 2018, 18:18:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.